# SDR SWAA2013080718932

- Difficulty date: July 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Te Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 FLAP TRACK FAIRING INBD ATTACH SKATE ANGLE CRACKED UNDER THE FIXED TE PANEL.  R&R  ANGLE IAW DRAWING.
